Constant sign and nodal solutions for resonant double phase problems
Avainsanat:
Double phase operator, unbalanced growth, generalized Orlicz spaces, resonant equation, multiple solutions with sign informationAbstrakti
We consider a double phase Dirichlet problem with a reaction which asymptotically asViittaaminen
Papageorgiou, N. S., Rădulescu, V. D., & Wang, Y. (2023). Constant sign and nodal solutions for resonant double phase problems. Annales Fennici Mathematici, 48(2), 757–777. https://doi.org/10.54330/afm.141250
Copyright (c) 2023 Annales Fennici Mathematici

Tämä työ on lisensoitu Creative Commons Nimeä-EiKaupallinen 4.0 Kansainvälinen Julkinen -lisenssillä.